AYA Summit: Agenda

Fern pink-purple

Wednesday, October 22

3:00 – 6:00 pm – Registration, The Fairfax Hotel at Embassy Row, 2100 Massachusetts Ave NW

6:00 – 8:00 pm – Cocktails at The Mansion on O Street, 2020 O St NW


 

Thursday, October 23

7:45 – 8:35 am – Buses depart hotel to Google, 25 Massachusetts Ave NW

8:00 – 9:15 am – Breakfast

9:15 – 9:25 am – Welcome by Patricia Amira, Master of Ceremonies

9:25 – 9:35 am – Intro to ONE & Why Girls

  • Patricia Amira and Ginny Wolfe, ONE

9:35 – 10:25 am – Why Girls

10:25 – 10:45 am- Marquesha Babers, Poet and Holly Gordon, Girl Rising

10:45 – 11:15 am – Break (30 minutes)

11:15 – 11:45am – Keynote: Nick Kristof, Author

11:45 am – 1:00 pm – Book signing and lunch

1:00 – 1:35 pm – Trafficking Here and Abroad

  • Cindy McCain, Kristen Howerton, and Patricia Amira

1:35pm – 2:45pm – Tweet to Shot

2:45 – 3:10pm – Clemantine Wamariya, Storyteller

3:10 – 3:40 pm – Break (30 minutes)

3:40 – 4:30pm – Change through Better Health

4:30 – 5:00pm – Electrify Africa, Empower Women

  • Edith Jibunoh, The World Bank, and Patricia Amira

5:00 – 5:45 pm – Keynote: Danai Gurira, playwright, actress, philanthropist and activist

5:45 – 6:15pm – #WhereAreOurGirls?

6:15 – 7:30 pm – Reception

8:00 pm – Dinner


 

Friday, October 24

7:45-8:45 am – Buses depart hotel

8:00-8:50 am – Breakfast

8:50 – 9:00 am – Welcome – Patricia Amira

9:00 – 9:10am – Kathy Treat, Speranza

9:10 – 10:10 am – Change Through Economic Opportunity

10:10 – 10:30 am – Break (20 minutes)

10:30 am – 12:00 pm – #EndEbola

  • Dr. Lance Plyler, Samaritan’s Purse
  • Jana Telfer, Centers for Disease Control and Prevention
  • Erin Hohlfelder, ONE
  • Moderator: Michael Gerson, Columnist and ONE Fellow

12:00 – 12:45 pm – Keynote: Jamie Drummond, ONE

12:45 – 1:00 pm – What’s Next – Ginny Wolfe, ONE

1:00 pm – Lunch

Categories: